Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The Hironaka theorem on resolution of singularities


(Or: A proof we always wanted to understand)


Author: Herwig Hauser
Journal: Bull. Amer. Math. Soc. 40 (2003), 323-403
MSC (2000): Primary 14B05, 14E15, 32S05, 32S10, 32S45
Published electronically: May 6, 2003
MathSciNet review: 1978567
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is a handyman's manual for learning how to resolve the singularities of algebraic varieties defined over a field of characteristic zero by sequences of blowups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 14B05, 14E15, 32S05, 32S10, 32S45

Retrieve articles in all journals with MSC (2000): 14B05, 14E15, 32S05, 32S10, 32S45


Additional Information

Herwig Hauser
Affiliation: Universität Innsbruck, A-6020 Innsbruck, Austria
Email: herwig.hauser@uibk.ac.at

DOI: http://dx.doi.org/10.1090/S0273-0979-03-00982-0
PII: S 0273-0979(03)00982-0
Received by editor(s): June 25, 2002
Received by editor(s) in revised form: December 3, 2002
Published electronically: May 6, 2003
Additional Notes: Supported in part by FWF-Project P-15551 of the Austrian Ministry of Science
Article copyright: © Copyright 2003 American Mathematical Society